RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Systems Control Lett., 2012, том 61, страницы 347–353 (Mi scl1)  

On robust Lie-algebraic stability conditions for switched linear systems

A. A. Agracheva, Yu. Baryshnikovb, D. Liberzonb

a International School for Advanced Studies, S.I.S.S.A., via Beirut 4, 34014 Trieste, Italy
b Coordinated Science Laboratory, University of Illinois at Urbana-Champaign, Urbana, IL 61821, USA

Аннотация: This paper presents new sufficient conditions for exponential stability of switched linear systems under arbitrary switching, which involve the commutators (Lie brackets) among the given matrices generating the switched system. The main novel feature of these stability criteria is that, unlike their earlier counterparts, they are robust with respect to small perturbations of the system parameters. Two distinct approaches are investigated. For discrete-time switched linear systems, we formulate a stability condition in terms of an explicit upper bound on the norms of the Lie brackets. For continuous-time switched linear systems, we develop two stability criteria which capture proximity of the associated matrix Lie algebra to a solvable or a ‘‘solvable plus compact’’ Lie algebra, respectively.

Финансовая поддержка Номер гранта
National Science Foundation ECCS-0821153
UIUC Center for Advanced Study
The work of Liberzon was supported by the NSF grant ECCS-0821153 and by the UIUC Center for Advanced Study.


DOI: https://doi.org/10.1016/j.sysconle.2011.11.016


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 06.06.2011
Исправленный вариант: 23.11.2011
Принята в печать:28.11.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/scl1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:36
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020